# SDR 9807279104

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94S
- Make and model: Doug DC-9-15
- Aircraft serial: 47204
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND 2 RED EMERGENCY PATH LIGHTS INOPERATIVE.  MAINTENANCE REPLACED 2 SOCKET ASSEMBLIES, OPERATIONAL CHECK NORMAL.
